# SDR UPS203787

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651768527
- Condition: Cracked
- Location: Bs 348-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CRACK ON HORIZ. WEB BETWEEN FRAME AT 348 TO 360, LT WL 216.  REPAIRED IAW SRM 51-10-07, M/M 51-20-151, SRM 51-40-2.
